# SDR 20010518CW001

- Difficulty date: April 30, 2001
- Submitted: May 18, 2001
- Operation: General aviation
- Aircraft: N9514M
- Make and model: Mooney M20F
- Aircraft serial: 670091
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part serial: 01895
- Condition: Contaminated
- Location: Cockpit
- Part time: 4,315 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND LIQUID IN WINDOW OF GYRO, DISCONNECTED LINE TO HAVE WATER FLOW OUT, REMOVED INSTRUMENT.  OPENDED CASE AND FOUND LONG-TERM CORROSION ON ALL INTERNAL PARTS.  REPLACED WITH OVERHAULED INSTRUMENT.  NO OTHER INSTRUMENTS CONTAINED WATER MAY HAVE GOTTEN WATER THROUGH A LEAKING EXTERIOR COWL DECK.
